# SDR DLL13952495

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND SKIN CRACKED, AT NR 2 ENG INLET, ANTI-ICE DUCT.  TRIMMED OUT DAMAGE, FABRACATED AND DRILLED FILLERS, AND INSTALLED REPAIR PER SRM 54-34-00 FIG 804.
